# SDR ASAA2021061035073

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 32,238 hours, 10,424 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2591
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 80,778 hours, 43,503 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60201728. WHILE ACCOMP PZTC BITE TEST FOUND TCV FAULT R/H PACK. FAULT WILL NOT RESET. GROUNDED - YES. REMOVED & REPLACED R/H PACK TCV LK & OPS NORMAL REF B737-900 AMM 21-51-10. ACCOMP PZTC BITE TEST NO FAULTS FOUND REF AMM 21-61-00.
